I had called the pharmasist, did online reasearch and have had feedback from online support groups.
Been on Cymbala for 4 weeks and aggitated, hostile, aggressive. My doctors nurse was not very pleasant. Stating i need to keep journal of medicine i am on because they had switched a couple. I cannot always feel that i can concentrate. I have been honest with doctors all along to the best of my ability. She has the records right there. yeshh.
Isn't that what they are for?
anyways all i have talked to say this reaction is not good. However i do feel it has helped my IBS. i do not feel calm. and i do not feel like i can remember or conentrate. ;o/
Woorry worrry worryyy
Hanging onto support here. I have GAD.
this med does not work for anxiety, it can make it worse. i was on it for 2 months and could'nt sleep, eat and my anxiety was throught the roof. it really sounds like you need a different med. that nurse shoud'nt have treated you that way. take care. remar
I've been on Cymbalta now for about a year. It has helped my depression and my energy levels. I'm bipolar also, so I'm on lithium. Without the lithium I felt anxious also. I'm on 60mg. of Cymbalta. At one time my doc didn't think the Cymbalta was working and I went down to 30mg. My depression got worse so I went back upto 60. I am feeling much better with the added lithium, my mood is much more even. Everybody responds to medication differently so I'm sure there are others that Cymbalta helps. I was on lexapro at one time and diddn't have the anxiety that went along with the Cymbalta. It took some time for the Cymbalta to work and will stay with it at this time.
Alleviated my anxiety - within a few days my tense brain began to unfreeze and I found I could day dream again. However, it also made me a zombie (always tired/half asleep) that I eventually found I didn't care about anything but sleep. I was left with no incentive to do much of anything.
Alleviated my depression because my anxiety level dropped.
Alleviated my IBS problems because it made me so constipated I couldn't go.
After 2 1/2 months, I decided that I didn't want to go through life half asleep and quit Cymbalta cold turkey. The withdrawals are horrible - diarrhea, migraine (worst of my life) nausea, dizziness, brain fog - the worst day so far was about 6 days after quitting. Mentally I feel pretty good; physically - not so much. I hope to feel human again soon.
I take Cymbalta.
It has improved my mood.
The only side effect I had was stomach pain.
I don't think it's really helped for my anxiety.
For anxiety, I think Lexapro helped me the most. But I stopped taking it because of the weight gain.
You should look for another doctor's office; that nurse sounds like a b-itch
I am at the end of my rope. My rheumatologist has perscribed me amitriptyline which makes my face swell and my heart race...she intern wrote me a script for cymbalta but,Medicaid will not approve it and its be en over two weeks .I feel like I have no purpose and just want to give up.I've been diagnosed with fibromyalgia-osteoarthritis-lupus-and multiple schlorsis.....my nerves are shot .....auto accident 2006 ,the lady was so high she ran a stop sign hit me and kept going.....My life has changed too much and insomina doesn't make it any better....to top it all off my Rheum. Doesn't perscribe pain meds.......I have no money for cymbalta bwcause I can't work...what can I do
I took amitriptyline, and I would ffeel so LOSY the next day until about 3:00 p.m. in the afternoon. I eventually got off it and whenever I even think about it....ugh! I was researching Cymbalta, Lyrica, and gabapentin, since my Pain Management Doctor wanted to put me on those. Right now I am ON the gabapentin, but NOT the high doses HE wants me to be on! I am lightheaded, and uncoordinatedm and it IS the gabapentin. After researching all the side effects, I am going to try the Lyrica, so many people report agitation, anger, and similar reactions with the Cymbalta. I was on an antidepressant for over 34 years and it took me 6 months at LEAST to wean myself off, the side effects were affecting my well being, forget having a sex drive, and I wasn't even in a relationship. Every antidepressant has had THAT side affect on me. When I mentioned it to my Primary Physician...she acted, and even said, what was the big deal! Well, I remember NOT feeling dead, and THAT is the big deal. She, (my Primary, is a women in her 30's and I thought it odd she had that reaction! I told her I wanted OFF anyway, and weaned myself off of it, VERY slowly, and it has been alnost a year. It wasn't helping depression anyway, and don't know when or who put me on it. Yjose antidepressants are murder gettting off! If you skip a day due to an emergency, they would CAUSE an anxiety attack! And it is very commom, and they don't TELL you about it beforehand. Good luck with whatever you decide, I don't like feeling reactions from drugs that ae noticable.I was asked to try Cymbalta for chronic pain too.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.